# SDR 05FDEA03753

- Difficulty date: November 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Improper
- Location: Bs 385
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SPLICE REPAIR ON STR 15L BS 385, REPAIR REQUIRES EVALUATION FOR   MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED   DATA.  REMOVED EXISTING REPAIR AT BS 385 STR 15L. INSTALLED NEW REPAIR BS 385 STR 15L PER   SRM 53-10-3 FIG 1 DETAIL II. MAJOR REPAIR.
